MathSciNet Relay Station
MathSciNet bibliographic data
MR2834607 47H10 (65J15)
Alghamdi, Mohammad A.; Alnafei, Shahrazad H.; Radenović, Stojan; Shahzad, Naseer Fixed point theorems for convex contraction mappings on cone metric spaces. Math. Comput. Modelling 54 (2011), no. 9-10, 2020–2026.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement